# SDR UALA2009031000721

- Difficulty date: March 4, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 45,080 hours, 12,497 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 1B30517913
- Part serial: 31
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 LOW OIL PRESSURE EICAS MESSAGES .  REPLACED PUMP ASSY.
